# SDR P5CA9700187

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD HAS LIGHT SURFACE CORROSION DIRT THROUGHOUT.  NEEDS CLEANING AND CORROSION PREVENTATIVE TREATMENT.  REMOVED CORROSION AND CLEANED DIRT IAW SRM 51-10-01 NEG MAT LOSS AREA TREATED AS REQUIRED PER SRM 51-10-02.
